ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Conference Paper

Chalishajar, Dimplekumar N and George, Raju K (2006) Exact controllability of generalized Hammerstein type equation. In: Electronic Journal of Differential Equations, April 23 2006, San Marcos.

Journal Article

George, Raju K and Chalishajar, Dimplekumar N and Nandkumaran, Akambadth K (2004) Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces. In: Mediterranean Journal of Mathematics, 1 (4). pp. 463-477.

This list was generated on Fri Dec 9 04:37:44 2022 IST.